# SDR C2XA05SH002

- Difficulty date: December 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 4,822 hours, 2,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REMOVE THE DAMAGED AREA AND PERFORMED A REPAIR IAW 145XR SRM 53-21-10 FIGURE 201 SHEET 2.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
